# SDR CA960612047

- Difficulty date: September 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Aerosp ATR-42
- Engine: Pwa PW121
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Part number: 310703201
- Condition: Spalled
- Location: Rgb Nr 19 Brg
- Part time: 10,258 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)METAL CONTAMINATION DETERMINED BY SAMPLING. #19 BEARING INNER RACE HEAVILY SPALLED. NO DETERMINATION AS TO CAUSE FOR THE FAILURE.
